Journal of Symbolic Logic

On Quantification with a Finite Universe

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We consider a finite universe $\mathscr U$ (more exactly-a family $\mathfrak U$ of them), second order quantifiers Q$_K$, where for each $\mathscr U$ this means quantifying over a family of n(K)-place relations closed under permuting $\mathscr U$. We define some natural orders and shed some light on the classification problem of those quantifiers.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 3 (2000), 1055-1075.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746169

Mathematical Reviews number (MathSciNet)
MR1791364

Zentralblatt MATH identifier
0981.03038

JSTOR
links.jstor.org

Citation

Shelah, Saharon. On Quantification with a Finite Universe. J. Symbolic Logic 65 (2000), no. 3, 1055--1075. https://projecteuclid.org/euclid.jsl/1183746169


Export citation